# SDR DXTA2022021456730

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 4,871 hours, 3,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE LIGHT UNDER SEAT 10 AND THE EMERGENCY EXIT SIGN BY THE MAIN CABIN DOOR REMAIN ILLUMINATED WITH BATTERIES UNPLUGGED - " CORRECTIVE ACTION" C/Q CESSNA 680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IAW NJA TASK CARD TC-FLT-33-1001 REV.0 DATED 15DEC21.
